Couldn't find what you looking for?

TRY OUR SEARCH!


I have been using Zoloft for few years now. I never experienced side effect or symptoms that are related with this medication. However, I found out that big percentages of patients using Zoloft have withdrawal symptoms after stopping the usage of this medication. I am wondering if this is going to happen to me also. Can you tell me more about symptoms of withdrawal?

Loading...


Stopping the usage of Zoloft abruptly can lead to the development of withdrawal symptoms. Numerous symptoms that are associated with Zoloft are nausea, severe headaches, tremor, muscle pain, insomnia, anxiety etc. Other symptoms include night sweats, mental confusion, joint pain and many others. Basically, this happens because Zoloft has a half-life about one day. This means that in first day only half of the drug is being metabolized. The second day half of the remaining drug would be gone but this can create problems because it is considered a short half-life. Zoloft withdrawal symptoms last for 1 or 2 week and after that period of time they gradually decrease. But in some patients they last for few months. We need to remember that everybody is different. If you have good experience with Zoloft it does not mean that you will not develop withdrawal symptoms after stopping Zoloft abruptly. It is important to take the drug at the same time every day.
Reply

Loading...

I was wondering if the zoloft is helping you why do u want to stop taking it. You said you didnt have any side affects do u know anyonne else who is taking zoloft if they have had any side affects. Im scared and nervous to start taking it I have to kids and I want to be able to function and not have to worry about feeling weird or dizzy sick and cant get out of bed. can you please give me some advice.
Reply

Loading...

Well, I don’t know what gadomski’r reason for stopping were but you need to know that Zoloft can be addictive.

Have you been prescribed Zoloft? What do you suffer from?
I know that it must be hard from you to go through so many possible side effects especially if you have someone to take care of but side effects usually fade away with time or at least people learn to live with them.

All you need to do is recognize them and not confused them with your illness. How are you feeling now? Are you taking any medications at all?

It would be good if you could find a doctor who is experienced and could appropriately arrange your dosage and with whom you could talk to. Is your family aware of your problems? How old are your kids?

I won’t talk about possible side effects because I think you have already learnt about them and I would like to talk to you about handling them. I know how crazy ssri’s can be, but you always need to compare the good and the bed and if the benefits from the drug outweigh side effects, then you could try and find a way to manage them. This of course may take time but you may as well not experience any.
Reply

Loading...

I started taking Zoloft 50 mg 1 day after trying to cope with an increasing problem of claustrophobia and panic attacks while driving, at work etc…and a serious over reaction / yelling at home. I had never experiences any of these emotions until I was over 40.

After a year or so I wanted off the med because the yawning and the tremors were increasing. Within a week of so of being off the meds the yelling, anger, started, anxiety was not as bad.

I decided to go back on the Zoloft but reduced the daily med to 25 mg, all went well. The tremors declined but still there. I reduced the med to 12 mg per day and it still worked fine. No yelling, no panic attacks, not one in two years, I love driving, shopping at the mall, being out and adventuresome again.

I want to get off the med completely if I really don’t need it but I can’t get a straight answer on this reuptake business. Is my brain really missing something (chemical or capability) in which case I don’t mind staying on the med.or was it just difficult times, I have practiced doing what was bothering me (crowds, elevators, that ‘can’t get out feeling) basic retraining, so do I need the med?
Reply

Loading...

I've been on Zoloft now for about 10 years for anxiety and PTSS due to a terrible event when I was 15. After about 1 year or so, the treating doctor told me I should get off of it, but I did not because I was still having trouble with events in life. I read that by taking Zoloft for prolong periods of time will cause your brain to not naturally produce the necessary seratonin level. I understand that Zoloft and other sertraline drugs help with the seratonin levels, and that some people need the drug because their body never had, or will, produce the right amount of seratonin. But, for those people who are suffering from events which have caused an interruption/imbalance of seratonin production, is it good for them to stay on the drug? Also, how long does it take for your brain to get back to producing the correct levels of seratonin after getting off the medication? I know you are suppose to gradually reduce the dosage over time so you don't have withdrawal symptoms or "snapback", but if you are only on 50mg, then going to 25 mg is the next step and then to not have any, is that a problem? Is there any other lower dosage available for Zoloft, like 12mg? I would like to try and get off of the medication because I worry about the long-term effects, and being that it can be addictive, I wonder if that may pose a problem as well? Also, is it possible to get where the drug is no longer effective and my tolerance level would require more as time goes on? I don't like being on this drug and would like to think I can do without it.
Reply

Loading...

I was on zoloft for about two months and never had any symptons expect for yawning. I quit cold turkey (perhaps a mistake) a few days ago, and today I feel like I'm going to pass out any second ever since I woke up. Is this going to last?
Reply

Loading...

I have been on Zoloft 150mg for about 4 or 5 months now. I have decided to go off cold turkey because I was beginning to get all these weird effects. I'm 16 years old, so I probably shouldn't be doing this cold turkey thing all by myself, but I am.
I experienced major headaches, dizziness, and I began to become tired ALL the time. I was unable to focus in class. I started taking Zoloft for MDD. Now that I have quit cold turkey my eyes feel like they are sagging and are going to shut and never come open ever again, I have more aggitation, but I still had aggitation when I was on it.
Reply

Loading...

WHAT IF U JUST STARTED ADO N U DON'T FEEL ANY DIFFRENT AN THERE IS REALLY NO CHANGE DO U THINK THERE NEEDS TO B A DOSAGE CAHNGE.
Reply

Loading...

ive been using zoloft (50mg) for about 8 months now and just stopped taking it with out even relising (forgetfullness) i am experiencing major "withdrawal" symptoms, headaches, fatigue, bloating, shakes, hot and cold flushes, dizziness, back pain, foggy mind, slow vision, my anxiety and depression have only midly come back yet my mood swings are pretty hectic. everyone around me agrees that it is from discontinuing use of the antidepresent, i have no other explanation for the symptoms, i dont know if this helps anyone but i havn't taken the pills in about 2 weeks and am still experiencing these side effects, i was never told about these before i decided to start taking them though.
Reply

Loading...

I took Zoloft at 200mg per day for about 3 years. I have been off of it for 1 1/2 years now, and have noticed my agitation coming back, my neuroticism, but mostly, I have muscle tremors. While I was on Zoloft, it changed my life. It was awesome except for the hand tremors when I drank soda or wine.

But now, I have muscle weakness and tremors, and when I try to exercise, my muscles in that part of the body tremble. Ex: I went hiking up a steep hill and my legs were trembling. Is there a cure for this or will it eventually go away?
Reply

Loading...

only used zoloft friday and saturday but didnt take it last night but i still feel spaced out kinda dizzy and have a slight headache will it go away or no? can i drink a beer or 2
Reply

Loading...

I've been taking Zoloft for a few months now and I have seen my anxiety almost completely disappear. The side effects however I am not enjoying (except the vivid dreams). The tremors, trouble sleeping and uncontrollable muscle movement is horrible. I take magnesium now and cut down my 100mg dose to every other day but I have not seen a change yet. I also have to take melatonin to sleep :(
Reply

Loading...

Zoloft doesnt kick in till about 4 weeks. Must be the beer your drinking.

Reply

Loading...


I have been taking 100mg for 2 years saved my life!!!! The dreams will get better.every things will get better!!! I did not want to take pills I am 51 and I needed something ! I will take it I hope still the day I die!!!!
Reply

Loading...